×

zbMATH — the first resource for mathematics

The sampling theory of selectively neutral alleles. (English) Zbl 0245.92009

MSC:
92B05 General biology and biomathematics
62P10 Applications of statistics to biology and medical sciences; meta analysis
92D10 Genetics and epigenetics
PDF BibTeX Cite
Full Text: DOI
References:
[1] Crow, J.F.; Kimura, M., The number of alleles that can be maintained in a finite population, Genetics, 49, 725-738, (1964)
[2] David, F.N.; Barton, D.E., Combinatorial chance, (1962), Griffin London · Zbl 0098.32602
[3] Ewens, W.J., Population genetics, (1969), Methuen London · Zbl 0177.23702
[4] {\scEwens, W. J. and Langley, C.} 1972. To appear.
[5] Karlin, S.; McGregor, J.L., The number of mutant forms maintained in a population, (), 415-438
[6] Karlin, S.; McGregor, J.L., Addendum to a paper of W. Ewens, Theor. pop. biol, 3, (1972), X X-X X (following paper) · Zbl 0245.92010
[7] Wright, S., Evolution in Mendelian populations, Genetics, 16, 97-159, (1931)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.